# SDR 9USR20131030001

- Difficulty date: July 12, 2013
- Submitted: October 30, 2013
- Operation: General aviation
- Aircraft: N969NC
- Engine: Rotax ROTAX914
- Engine time: 24 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Screw
- Part number: 840101
- Condition: Separated
- Location: Engine
- Part time: 24 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 4 LOWER AFT CYLINDER BOLT, HEX COLLAR SCREW WAS DISCOVERED BROKEN.
